Open Access
Translator Disclaimer
2005 On viscous conservation laws with growing initial data
Kazuyuki Yamada
Differential Integral Equations 18(8): 841-854 (2005).

Abstract

A local unique solvability is established for viscous conservation laws when the initial data may grow to infinity with a natural order. It is also shown that such a classical solution can be extended to a global-in-time solution provided that the growth order of the initial data is less than the critical order.

Citation

Download Citation

Kazuyuki Yamada. "On viscous conservation laws with growing initial data." Differential Integral Equations 18 (8) 841 - 854, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35190
MathSciNet: MR2150443

Subjects:
Primary: 35K55
Secondary: 35K15

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.18 • No. 8 • 2005
Back to Top